# SDR AALA201712059007

- Difficulty date: November 29, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION (WITH GOUGE) ON FORWARD MAIN CABIN RIGHT HAND SEAT TRACK BEAM AT Y230 AND FR 23. REPLACED SEAT TRACK PER DWG 170-67660-431 AND 170-67120-433.
